# SDR HEEA087874

- Difficulty date: June 10, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: 407370721105
- Part serial: NA
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESTRAINT WORN. REPLACED WITH SERVICEABLE PART.
